# SDR SWAA2021092817948

- Difficulty date: September 15, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SUPPORT ATTACH ANGLE CRACKED. BS867; WL165; LBL10. ; / [01] PROCURED NEW BRACKET PN 149A8109-114. REMOVED AND REPLACED BULKHEAD SUPPORT ATTACH BRACKET BS 867 WL 165 LBL 10 PER DWG 149A8102 REV:- ; 149A8104 REV: B AND SRM 51-40-02-0G-0.; [02] VERIFIED REPLACEMENT OF BULKHEAD SUPPORT ATTACH BRACKET; BS 867; WL 165; LBL 10 PER SRM 51-40-02 AND DWG 149A8102; [03] ALL WORK HAS BEEN ACCOMPLISHED. CRACKED BRACKET HAS BEEN REPLACED.
